# SDR DALA2017022201467

- Difficulty date: February 2, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 73,974 hours, 20,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS HOUSING DAMAGED AT 22 DEF. R&R HOUSING AT SEAT 22DEF.
